MathSciNet Relay Station
MathSciNet bibliographic data
MR1825812 (2002a:78035) 78A60 (78A10)
Goodman, R. H.; Weinstein, M. I.; Holmes, P. J. Nonlinear propagation of light in one-dimensional periodic structures. J. Nonlinear Sci. 11 (2001), no. 2, 123–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement